# SDR FDEA200812165176

- Difficulty date: December 16, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 45,728 hours, 28,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655612910
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR SILL CHORD O/B FLANGE CORRODED.   REMOVED CORROSION PER B727 SRM 51-10-6 AND PERFORMED UT INSP OF AREA IAW NDTM 51-00-00 FIG 3 PART 4.  (ORIG: .220 REMAIN : .170 LOSS: .050).  REPORTED FINDINGS TO ENGINEERING AND EA 7-5310-126874 DATED 15 DEC 08 ISSUED FOR REPAIR.  HFEC AREA IAW NDTM 51-00-00 FIG 23 PART 6 PER EA 7-5310-126874 NO DEFECTS NOTED.  REMOVED FASTNERS IAW SRM 51-30-2 AND HFEC HOLES IAW NDTM 51-00-00 FIG 16 PT 6 PER EA 7-5310-126874 NO DEFECTS NOTED.  FLAP PEENED AREA IAW BSOPM 20-10-03 AND EA 7-5310-126874.  OVERSIZED FASTNER HOLES 1/64 IAW SRM 51-30-5 AND EA 7-5310-126874 AND TREATED AND PRIMED AREA IAW B727 SRM 51-10-2. INSTALLED OVERSIZE FASTNERS IAW SRM 51-30-2 AND APPLIED ONE COAT OF TYPE II ENAMEL AND ONE COAT OF BMS 3 -23 IAW EA 7-5310-126874.
